# SDR UALA2013031101424

- Difficulty date: March 9, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 87,290 hours, 24,723 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE LWR SKIN BS 414 BETWEEN STR 26R-27R.  REPAIRED LIGHTNING STRIKE DAMAGE ON LWR FUSELAGE SKIN BS 414  BETWEEN STR 26R-27R IAW B757 -200 SRM 53-00-01 FIG 201.
